# SDR CA150604001

- Difficulty date: May 21, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Not Reported
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER REPORTED THAT DURING FLIGHT N1 AND N2 SPEED FLUCTUATION AND ERRATIC ACCELERATION.
